| Model Number |
SP 2.6 mm Knotless FiberTak Anchor |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 02-sep-2026, it was reported by a sales representative via phone that an ar-3641sp knotless fibertak anchor's repair stitch was shuttled and it pulled out.Another ar-3641sp anchor was used to complete the case.This occurred during implantation with no patient impact.There was no case delay or additional surgery required.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.